# SDR A6WA201442209

- Difficulty date: November 26, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 30,648 hours, 29,078 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT YAWED LEFT AFTER BRAKE RELEASE ON TAKEOFF.  UNABLE TO CORRECT WITH FULL RT RUDDER.  ABORTED TAKEOFF APPROX 35 KNTS.  BTMS = 2-1-2-3.  NOSE TIRE PRESSURES ARE GOOD, NO DEFECTS NOTED ON TORQUE LINKS.  RUDDER PEDAL RVDT DOTS LINE UP, NWS OPERATIONS CHECKED GOOD IAW AMM 32-51-00.
